# SDR SWIA201642276

- Difficulty date: June 2, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 32,016 hours, 26,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Guide Plate
- Condition: Chafed
- Location: Flap Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FLAP FAIRING INBD GUIDE PLATE IS CHAFED UNDER PANEL 586BB.  R & R LT WING FLAP FAIRING INBD GUIDE PLATE UNDER PANEL 586BB, WITH FACTORY NEW PART, PN: 601R14116-86 IAW SRM.
